Jump to content
Important Survey - Please Participate ×

Skin and Cartilage Issues


[Li...]

Recommended Posts

I have been off of Xanax for 16 months now but I'm still having problems with light sensitivity, ear pain and head pressure.  However, there is one thing that I haven't heard discussed that I would like to address. 

 

When I started my taper, I noticed that the skin on the sides of my nose turned dark and my ears started to flush with blood and turn red sometimes.  There was never any swelling but my ears and nose were painful on the inside but not to the touch.  Over the several months that I tapered, the cartilage in my nose and ears became softer and my nostrils have expanded and look different from how they have looked all of my life.  Since I have joint pain as well that started during the taper, I'm wondering if benzo withdrawal has been effecting the cartilage in my nose and ears in the same way it's effecting my joints.  Has anyone ease noticed a difference in the texture and color of there nose and ears while taping off of a benzo?  I have talked to my ENT about this and he is clueless about what's happening and really doesn't understand benzo withdrawal.  But it's really not his fault because my GP was the doc that put me on Xanax.  I'm just hoping to find some answers because I've been to several doctors but they have no idea what's happening and all of the test they have run have come back normal.  I've learned everything I know about benzo withdrawal online so hopeful someone will know more about this than my doctors do.       

Link to comment
Share on other sites

×
×
  • Create New...